MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH
Model Number BW-412T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tip of the channel cleaning brush remained in the channel of the scope.This occurred during reprocessing.There were no reports of a delay or patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d8 and h6.The device was not returned to olympus for inspection; the customer's complaint was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause was not identified; however, based on the investigation results, the probable cause of the malfunction is likely the insertion of the channel-opening cleaning brush into the suction cylinder until the brush part was hidden, followed by repeated counterclockwise rotation.This possibly caused slack in the wire strands at the center of the brush, leading to bristle loss.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE COMBINATION CLEANING BRUSH
Common Device Name
SINGLE USE SINGLE-ENDED CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19623287
Report Number9614641-2024-01336
Device Sequence Number8084417
Product Code MNL
UDI-Device Identifier04953170297427
UDI-Public04953170297427
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-412T
Device Lot NumberV4302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown